MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Lethargy (2560)
Date of Event 07/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause : mlc-14- insufficient blood sample applied to strip (user).Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file.
 
Event or Problem Description
Consumer reported complaint for e-2 error code.The e-2 error occurred after the blood sample was absorbed.Customer was using the correct test strips and product is stored according to specification.Customer just got the truemetrix meter (b)(6) 2018.During the call on (b)(6) 2018, a blood test was performed by the customer non-fasting and produced test result of 269 mg/dl using truemetrix air meter.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer reported symptoms of feeling tired and lethargic and pressure in the eyes.Customer did not need medical attention at the time of the call.The test strip lot manufacturer's expiration date is 07/31/2019 and open vial date is undisclosed.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7789023
Report Number1000113657-2018-00866
Device Sequence Number11374166
Product Code NBW
UDI-Device Identifier00311917173894
UDI-Public(01)00311917173894
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2770
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY